×

zbMATH — the first resource for mathematics

Reduction of triangulated categories and maximal modification algebras for \(cA_n\) singularities. (English) Zbl 1428.18012
In this paper, several geometrical properties of partial resolutions of \(\mathrm{Spec}\,R\) are studied using new algebraic tools, among others CY reductions. Let \(R\) be a \(d\)-dimensional equi-codimensional Cohen-Macaulay ring with a canonical module \(\omega_R\) and \(\mathcal C\) be an \(n\)-Calabi-Yau (CY) \(R\)-linear triangulated category of dimension at most one, i.e. the Hom spaces have Krull dimension at most one. For any modifying object \(M\) of \(\mathcal C\), the authors construct a new \(n\)-CY triangulated category \({\mathcal C}_M\) (the Calabi-Yau reduction of \(\mathcal C\)) with dimension at most one. When \(\mathcal C\) is Krull-Schmidt and \(M\) is basic, then there is a bijection between basic modifying objects with summand \(M\) is \(\mathcal C\) and basic modifying objects in \({\mathcal C}_M\).
In the next section, these results are applied to the \(D_{sg}(R)=\underline{CM}\; R\), the stable category of maximal Cohen-Macaulay modules, for \(R\) a commutative equi-codimensional ring with \(\dim\; R=d\), this category is shown to be \((d-1)\)-CY triangulated category with dimension at most one. Moreover, if \(M\) is a modifying generator then \(\underline{CM}\;\mathrm{End}(M)\) is equivalent to \((\underline{CM}\; R)_M\) as triangulated categories. Consider the ring \(R= S/(fg)\), where \(S\) is the formal power series ring in two variables and \(f,g\in S\), then \(\underline{CM}\; R\) is a \(2\)-CY triangulated category with dimension at most one. It is shown that \(S/(f)\) is a modifying object in \(\underline{CM}\; R\) and \((\underline{CM}\; R)_{S/(f)}\) is equivalent to \(\underline{CM} (S/(f))\times \underline{CM}(S/(g))\). The authors conjecture that if \(R\) is a three dimensional Gorenstein normal domain over \(\mathbb C\) with rational singularities, there exists a CY reduction of \(\underline{CM}\; R\) with dimension cero and without non-zero rigid objects. The conjecture is verify for such rings with \({\mathbb Q}\)-factorial terminalization \(Y\) of \(\mathrm{Spec}\, R\) derived equivalent to some ring \(\Lambda\).
In Section 4, a method to detect when a set of MM generator are all using mutation of modifying modules, introduced in [the authors, Invent. Math. 197, No. 3, 521–586 (2014; Zbl 1308.14007)], is obtained. This method extends previous result in the case of 2-CY triangulated categories by T. Adachi et al. [Compos. Math. 150, No. 3, 415–452 (2014; Zbl 1330.16004)]
In the last Section, the authors classify all maximal modifying (generators) modules for complete local \(cA_n\) singularities using their techniques of reductions and mutation modification considered in the previous sections.

MSC:
18E10 Abelian categories, Grothendieck categories
13D07 Homological functors on modules of commutative rings (Tor, Ext, etc.)
13D09 Derived categories and commutative rings
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] T. Adachi, O. Iyama and I. Reiten, τ-tilting theory, Compos. Math. 150 (2014), no. 3, 415-452. · Zbl 1330.16004
[2] T. Aihara and O. Iyama, Silting mutation in triangulated categories, J. Lond. Math. Soc. 85 (2012), no. 3, 633-668. · Zbl 1271.18011
[3] M. Auslander and M. Bridger, Stable module theory, Mem. Amer. Math. Soc. 94, American Mathematical Society, Providence 1969. · Zbl 0204.36402
[4] M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. Soc. 97 (1960), 1-24. · Zbl 0117.02506
[5] N. Bourbaki, Commutative algebra, Chapters 1-7, Springer, Berlin 1998. · Zbl 0902.13001
[6] R.-O. Buchweitz, Maximal Cohen-Macaulay modules and Tate-cohomology over Gorenstein rings, preprint (1986), .
[7] I. Burban, O. Iyama, B. Keller and I. Reiten, Cluster tilting for one-dimensional hypersurface singularities, Adv. Math. 217 (2008), no. 6, 2443-2484. · Zbl 1143.13014
[8] J.-C. Chen, Flops and equivalences of derived categories for threefolds with only terminal Gorenstein singularities, J. Differential Geom. 61 (2002), no. 2, 227-261. · Zbl 1090.14003
[9] H. Dao, Remarks on non-commutative crepant resolutions of complete intersections, Adv. Math. 224 (2010), no. 3, 1021-1030. · Zbl 1192.13011
[10] H. Dao and C. Huneke, Vanishing of Ext, cluster tilting and finite global dimension of endomorphism rings, Amer. J. Math. 135 (2013), no. 2, 561-578. · Zbl 1274.13031
[11] D. Eisenbud, Homological algebra on a complete intersection, with an application to group representations, Trans. Amer. Math. Soc. 260 (1980), no. 1, 35-64. · Zbl 0444.13006
[12] D. Happel and L. Unger, On a partial order of tilting modules, Algebr. Represent. Theory 8 (2005), no. 2, 147-156. · Zbl 1110.16011
[13] C. Huneke and R. Wiegand, Tensor products of modules and the rigidity of Tor, Math. Ann. 299 (1994), no. 3, 449-476. · Zbl 0803.13008
[14] O. Iyama and I. Reiten, Fomin-Zelevinsky mutation and tilting modules over Calabi-Yau algebras, Amer. J. Math. 130 (2008), no. 4, 1087-1149. · Zbl 1162.16007
[15] O. Iyama and M. Wemyss, Maximal modifications and Auslander-Reiten duality for non-isolated singularities, Invent. Math. 197 (2014), no. 3, 521-586. · Zbl 1308.14007
[16] O. Iyama and M. Wemyss, Singular derived categories of \mathbbQ-factorial terminalizations and maximal modification algebras, Adv. Math. 261 (2014), 85-121. · Zbl 1326.14033
[17] O. Iyama and Y. Yoshino, Mutation in triangulated categories and rigid Cohen-Macaulay modules, Invent. Math. 172 (2008), no. 1, 117-168. · Zbl 1140.18007
[18] Y. Liu and B. Zhu, Triangulated quotient categories, Comm. Alg. 41 (2013), no. 10, 3720-3738. · Zbl 1302.18010
[19] A. Nolla de Celis and Y. Sekiya, Flops and mutations for crepant resolutions of polyhedral singularities, preprint (2011), . · Zbl 1368.14024
[20] I. Reiten and M. Van den Bergh, Two-dimensional tame and maximal orders of finite representation type, Mem. Amer. Math. Soc. 80 (1989), No. 408. · Zbl 0677.16002
[21] C. Riedtmann and A. Schofield, On a simplicial complex associated with tilting modules, Comment. Math. Helv. 66 (1991), no. 1, 70-78. · Zbl 0790.16013
[22] P. Roberts, Multiplicities and Chern classes in local algebra, Cambridge Tracts in Math. 133, Cambridge University Press, Cambridge 1998.
[23] O. Solberg, Hypersurface singularities of finite Cohen-Macaulay type, Proc. London Math. Soc. (3) 58 (1989), no. 2, 258-280. · Zbl 0631.13019
[24] M. Van den Bergh, Three-dimensional flops and noncommutative rings, Duke Math. J. 122 (2004), no. 3, 423-455. · Zbl 1074.14013
[25] M. Wemyss, The \operatornameGL(2,\mathbbC) McKay correspondence, Math. Ann. 350 (2011), no. 3, 631-659. · Zbl 1233.14012
[26] M. Wemyss, Aspects of the homological minimal model program, preprint (2014), .
[27] Y. Yoshino, Cohen-Macaulay modules over Cohen-Macaulay rings, London Math. Soc. Lecture Note Ser. 146, Cambridge University Press, Cambridge 1990.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.